# SDR UALA2011040801703

- Difficulty date: April 8, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 83,333 hours, 10,152 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U482111
- Part serial: 38
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK WINDOW 2L UPPER HALVE OF GLASS WILL NOT HEAT.  REMOVED INTERIOR TRIM AND WINDOW PER MM.  NEEDS PREP AND INSTALL.  NEW WINDOW IN AREA.  INSTALLED WINDOW UP TO STEP 3.I. (FASTENERS TIGHTENED AND SEALANT APPLIED).  ADJ AND TEST PER MM. COMPLETED WINDOW INSTALLATION PER MM.
